# SDR SWAA2016061452841

- Difficulty date: June 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,649 hours, 47,620 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME SHEAR TIE CORRODED AT BS 500A, BETWEEN STR 28L TO STR 28R.  REPAIRED SHEAR TIE IAW SRM.
